Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On matrices with elements in a principal ideal ring

Authors: William Leavitt and George Whaples
Journal: Bull. Amer. Math. Soc. 55 (1949), 117-118
MathSciNet review: 0027745
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • William G. Leavitt, A normal form for matrices whose elements are holomorphic functions, Duke Math. J. 15 (1948), 463–472. MR 25447
  • Cyrus Colton MacDuffee, An Introduction to Abstract Algebra, John Wiley & Sons, Inc., New York, 1940. MR 0003591
  • 3. B. L. van der Waerden, Moderne Algebra, 1st ed., Berlin, 1930. 4. L. E. Dickson, Introduction to the theory of numbers, Chicago, 1929.

Additional Information